# SDR WTAA950224

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

LAX - BIRD STRIKE REPORTED ABOVE FLIGHT OFFICERS WINDSHIELD ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
